MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT17H
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has been dialyzing with the use of nipro cellentia 17h dialyzer as prescribed since approximately (b)(6) 2025.Patient complained of severe itching on (b)(6) 2025, patient was administered benadryl 50 mg ivp.Nipro cellentia 17h discontinued and added as an allergy.Additional information received 02/25/2026: the patient was using an 180nre optiflux dialyzer on (b)(6) 2025.The dialyzer was changed to optiflux 180nr on (b)(6) 2026.Then the patient was changed again, to the cellentia 17h on (b)(6) 2025 (no rationale provided).The affected lot number is 25d21e.Benadryl, both oral and iv, was prescribed and administered during the treatment, but it did not resolve the itching.The patient reported severe itching approximately 40 to 60 minutes into treatment, which continued even after the patient returned home.The itching subsided the following day when the patient did not receive treatment.The patient arrived at the clinic without any visible signs or symptoms of itching.

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi
niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi
niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key25383716
Report Number9610987-2026-00041
Device Sequence Number8726255
Product Code KDI
UDI-Device Identifier00383790004398
UDI-Public00383790004398
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDD+CT17H
Device Lot Number25D21E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown